MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH OTHER; CATHETER, UROLOGICAL

UNOMEDICAL S.R.O. GENTLECATH OTHER; CATHETER, UROLOGICAL
Model Number 501014
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
End user reports his catheters "tip coude is misshapen - shorter bend that is not aligned to notch on funnel".No photo available.There was no harm reported.
 
Additional Manufacturer Narrative
A2: sex: male based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005778470.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Review of the dhr showed that all relevant tests required during the manufacturing process, packaging process and final product release had been fulfilled and met the requirements.No nonconformity has been registered during the manufacturing process of the mentioned lot.The batch record review indicates no discrepancies.No further action is required.This issue will be monitored through the post market product monitoring review process.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 3005778470.

Brand Name
GENTLECATH OTHER
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key18738007
Report Number3005778470-2024-00705
Device Sequence Number15186999
Product Code KOD
UDI-Device Identifier00768455145539
UDI-Public00768455145539
Combination Product (Y/N)N
Initial Reporter StateOK
PMA/510(K) Number
K172924
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number501014
Device Lot Number3B00221
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2024
Supplement Date Received by Manufacturer03/12/2024
Initial Report FDA Received Date02/20/2024
Supplement Report FDA Received Date03/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown